RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 6, Pages 944–947 (Mi mz9160)  

Brief Communications

Deformations of Poisson Structures by Closed $3$-Forms

O. I. Mokhovab

a M. V. Lomonosov Moscow State University
b Landau Institute for Theoretical Physics, Centre for Non-linear Studies

Keywords: Poisson structure, deformation, closed form, loop space, pre-symplectic structure, symplectic manifold, skew-symmetric operator

DOI: https://doi.org/10.4213/mzm9160

Full text: PDF file (314 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:6, 899–902

Bibliographic databases:

Received: 07.12.2010

Citation: O. I. Mokhov, “Deformations of Poisson Structures by Closed $3$-Forms”, Mat. Zametki, 89:6 (2011), 944–947; Math. Notes, 89:6 (2011), 899–902

Citation in format AMSBIB
\Bibitem{Mok11}
\by O.~I.~Mokhov
\paper Deformations of Poisson Structures by Closed $3$-Forms
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 6
\pages 944--947
\mathnet{http://mi.mathnet.ru/mz9160}
\crossref{https://doi.org/10.4213/mzm9160}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2908150}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 6
\pages 899--902
\crossref{https://doi.org/10.1134/S0001434611050312}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292216000031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959679088}


Linking options:
  • http://mi.mathnet.ru/eng/mz9160
  • https://doi.org/10.4213/mzm9160
  • http://mi.mathnet.ru/eng/mz/v89/i6/p944

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:335
    Full text:91
    References:29
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020